# SDR A6WA2020010647088

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strut
- Part number: 601R9715015
- Part serial: 0623
- Condition: Cracked
- Location: Apu Bay
- Part time: 38,778 hours, 37,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF APU ENCLOSURE WELD REPAIR IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REPAIRED APU ENCLOSURE IAW AWAC SUP 19-341C
